# SDR GTIA2018022002454

- Difficulty date: February 20, 2018
- Submitted: February 23, 2018
- Operation: Air carrier
- Aircraft: N525NK
- Make and model: Airbus A319-132
- Aircraft serial: 2942
- Aircraft time: 43,036 hours, 20,192 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Ecs
- Condition: Contaminated
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT AT 5000 FT,  AN ODOR OF DIRTY SOCKS & OIL IN THE COCKPIT AND CABIN.   PERFORMED TSM 05-50-00-810-A, AND TSM 71-00-00-810-801.  PERFORMED DECONTAMINATION OF THE ENVIROMENTAL CONTROL SYSTEM.  NO ODOR NOTICED.
